MathSciNet Relay Station
MathSciNet bibliographic data
MR2954059 53A10
de Almeida, Dulce Mary; Góes, Célia Contin Normal and Gaussian curvatures of surface immersed in $\Bbb H^4$. JP J. Geom. Topol. 12 (2012), no. 1, 41–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement